# SDR ASAA2017090321810

- Difficulty date: September 3, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N236AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36351
- Aircraft time: 5,232 hours, 1,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771009
- Condition: Broken
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS THE EXIT SIGN AT SEAT 17A WILL NOT REMAIN IN PLACE. GROUNDED - YES. FOUND LENS COVER BROKEN, REPLACED AND EMERGENCY LIGHTS TEST NORMAL, COVER IS SECURE.
